English  |  正體中文  |  简体中文  |  Items with full text/Total items : 6487/11649
Visitors : 28481031      Online Users : 272
RC Version 3.2 © Powered By DSPACE, MIT. Enhanced by NTU Library IR team.
Scope Adv. Search

Please use this identifier to cite or link to this item: http://ir.ncue.edu.tw/ir/handle/987654321/8903

Title: Auxiliary Problem Method for Mixed Variational-Like Inequalities
Authors: L. C. Zeng;L. J. Lin;J. C. Yao
Contributors: 數學系
Keywords: Variational-like inequalities;Generalized monotonicity;Pseudomonotonicity;Auxiliary problem method;Convergence criteria
Date: 2006-02
Issue Date: 2011-05-10T06:48:27Z
Publisher: the Mathematical Society of the Republic of China
Abstract: This paper deals with the convergence of the algorithm built on
the auxiliary problem principle for solving a class of pseudomonotone type
mixed variational-like inequalities. The convergence criteria of this method are
presented under a joint pseudo-Dunn property or a joint strong pseudomonotonicity
assumption on the operators involved in the mixed variational-like
inequality problem. Moreover a posteriori error estimation for approximate
solutions is also given.
Relation: Taiwanese Journal of Mathematics, 10(2):515-529
Appears in Collections:[數學系] 期刊論文

Files in This Item:

File SizeFormat
202010210031.pdf87KbAdobe PDF732View/Open

All items in NCUEIR are protected by copyright, with all rights reserved.


DSpace Software Copyright © 2002-2004  MIT &  Hewlett-Packard  /   Enhanced by   NTU Library IR team Copyright ©   - Feedback